# SDR REXA2025081200798

- Difficulty date: August 6, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC67034173
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 FRAME HAS 5EA OVERSIZED HOLES (PREVIOUS REPAIR) BETWEEN STGR 17L AND STGR 18L. COMPLIED WITH MHIRJ REO 670-53-11-2156 REV -- DATED 2025-07-28 TEMPORARY REPAIR FOR OVERSIZED HOLES ON F.S.280 FRAME BETWEEN STR17L AND STR18L.
